Doctor insights on:
Causes Of Hair Shedding In Women
To mention a few: Excessive hair loss can be due to chemical,illness, medication,trauma. Hair braiding especially from the traction. Autoimmune diseases, thyroid dysfunction,genetic tendencies and nutritional deficiences can all be responsible. See a dermatologist for evaluation and treatment ...Read more
Could my diffuse excess hair shedding/loss be caused by my ferritin being 53 level? Does it need to be above 70?
Your ferritin level is normal. Ferritin level is unrelated to hair loss. You may consult this site for info on ferritin: https://medlineplus.gov/ency/article/003490.htm
Nutrition: For good health — Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine, ...Read more
Not directly: Norethindrone is a synthetic progesterone. Many hormonal medications can cause hair follicles that are adjacent to each other to become synchronized in their growth and resting phases. This can cause the appearance of rapid growth and apparent hair "shedding" in local areas. The hormone does not cause hair loss per se. ...Read more
Ferritin = 39. Hemoglobin = 13.4. Hematocrit = 39.8. Some hair shedding. I'm a woman in her 30s. Should I take an iron supplement? If yes, how much?
NO: But it causes other problems. Throw it away. ...Read more
Can low ferritin cause shortness of breath, hair shedding, and fatigue? My level was 8. And my cbc showed slightly low for whatever shows iron.
Dx hashimotos, TSH 1.95, free T4 19. Suffering from extreme hair shedding for 2 months itchy burning scalp. Iron level at 34. Hair thinning.29yrs woman?
I take Synthroid (thyroxine) for hypothyroid. Tired, excessive hair shedding, irregular periods. TSH & T4 are normal. T3 is 53. What can I do? Causes? Hashimotos?
Low T3/T4 ratio: Consider Cytomel (liothyronine) (T3)Get a more detailed answer ›
In reference to hair shedding, what is considered normal for a healthy individual in their 30s? I've read it's about 50 hairs a day. Is this correct?
..but who's counting: Yes, estimates are 30-50 head hairs per day. Tend to see (/count) more when first waking since, unless a really active sleeper, hair is relatively undisturbed overnight. If seeing a lot in am (like 30+ regularly), would consult a Dermatologist to see if any reversible cause or medication options. ...Read more
Is Accutane really that terrible at 5mg a day??? No side effects for 1 yr now noticing more hair shedding could it be seasonal???
Hair loss: We have already addressed this question. No, there is no seasonal hair loss. You are on several medications, especially Accutane which may cause hair loss. You have been on Accutane for 12 months? Yes, I know it's "5 mg a day" but you have a significant cumulative systemic dose/toxicity. If 5 is very little dose and won't cause any harm then it won't cause any benefit either, so why be on it? ...Read more
Been having excessive hair shedding, started early this month. Previously was diagnosed with dengue fever in August. What do I do??
May be related: As you probably have learned, there is nothing much you can do for the Dengue fever, after effects of which can be felt for many weeks after the acute phase. Hair loss due to fluctuating health condition is generally temporary and improving nutrition with vitamin supplementation, should restore it in few months. ...Read more
Why is my hair shedding so easily!!!!!!!!! I don't even brush! Don't over shampoo. Never chemical colored only keratin treatment done 8months ago.
Hair shedding top sides receeded hairline 28 yr old male went to derm prescribed me ketoconazole shamp rogaine disregarded thinning brows what to do
may use the shampoo on your brows.....if your problem continues check with that Dermatologist again!
Hope this is helpful
Dr Z ...Read more
Lymph node on side of neck, below ear enlarged...slowly getting bigger. Also, significant hair shedding over last 3 months?
Slow hair growth, thinning hair, excessive hair shedding, all following excessive zinc intake (100mg+/day) 2-3 months prior, could zinc be to blame?
May be: See dermatologist for evaluation and to discuss treatment options. ...Read more
THIS IS MY LAB RESULT
FREE T3 (liothyronine) 4.58
FREE T4 13.74
Should i be taken medications or not? ,main symptoms are hair shedding and weight gain
Take levothyroxine: Hi. You may want to repeat the labs for confirmation and check thyroid autoantibodies for etiology, but yes, those labs taken at face value suggest you should be taking levothyroxine. It is possible, however, that your symptoms are not caused by this mild hypothyroidism. Only by taking l-thyroxine and normalizing your TSH for a few months will you know. Good luck! ...Read more
I have irregular menstrual, headache, fatigue, joint pain &occasional slight fever, excessive hair shedding. Doc took blood results were low Vitamin D?
My hair has been shedding a lot more than usual over the past week. I'm an otherwise healthy 25 yr/old female with no other symptoms. Should I worry?
Alopecia: Minor hair loss is normal as we age and in times of stress. Is it possible you are more aware of your hair shedding as of late? Have you been extra stressed out? Rarely, hormonal disturbances and vitamin deficiencies can be a cause of excess hair loss. I don't think you need to worry :) ...Read more
How long will it take for prolactin levels (17.5 in male) to drop after discontinuing high doses of antihistamine for three consecutive months that caused elevated numbers? Will hair stop shedding?
No: That would make no differenceGet a more detailed answer ›
Does taking Plaquenil and/or Cymbalta cause hair breakage/shedding? I've been experiencing it since I was put on them.
Not necessarily: We need to know more about your health and why you're taking his medications. It may be the underlying medical problem is the cause for you to have the symptoms. I would with not initially expect these two medications to cause hair breakage but consider more your medical problems discuss this with your physician and if necessary see a dermatologist ...Read more
SLES is safe: Generally speaking, the use of sle or sles in shampoos is safe for your hair in the amounts contained in shampoos. There is no evidence that these chemicals which act as both detergents and surfactants harm your hair or your scalp. ...Read more
I've been using hair spray holder (a cheap one) for more than one year, and my hair started shedding, did it cause my hair loss?
No: That was not the cause. You need to look for other options. Check w/your doctor, ...Read more